The Intelligent & Relentless Pursuit of Muscle™
T Replacement
 
Clomid/Nolvadex sides!
1
 

Deutscher75
Level 1

Join date: Oct 2006
Posts: 11

So last week I began taking Clomid and Nolvadex to boost T.

After taking the Clomid/Nolvadex at 40mg per day/50mg per day respectively with an initial loading day of 100mg/75mg (clomid/Nolvadex) respectively, I experienced some serious and painful sides. The two which stood out to me were intense muscle pain throughout my body and sore throat with swollen lymph nodes. I looked into these and both are attributed to Nolvadex.

Is there something that I am doing wrong causing the sides which I can correct? Or should I be looking at other methods to do the same thing? And does
anybody know what might be causing the sides to be so reactive?

  Post New Thread | Reply | Quote | Report
 

pcdude
Level

Join date: Jun 2010
Posts: 627

Typically taking both is not recommended, and Novla is generally thought to have less sides than Clomid. You may be an exception, however. HCG is also an option if your intent is to increase LH.

The doses you are taking are on the high side, according to what is recommended for PCT. That may be contributing to your sides.

  Post New Thread | Reply | Quote | Report
 

Deutscher75
Level 1

Join date: Oct 2006
Posts: 11

I planned for 40/50 week 1 and then to step it down to 20/25 from week 2-4. My big deal was getting it into my system.

I had read both done together aren't necessarily a bad option, just to load and get to a lower dose which is what I was doing.

If I interval every other day with each, would that help?

  Post New Thread | Reply | Quote | Report
 

Retinoid
Level

Join date: Apr 2011
Posts: 207

Why are you taking both? Also, I would reduce the nolvadex to something like 20mg. How did you get clomid? Also why are you taking these drugs? Are you on a cycle? These side effects could also be unrelated to these drugs. I would imagine 'swollen lymph nodes' would be a very rare side effect.

  Post New Thread | Reply | Quote | Report
1